advertisement
Question
Posted by: Nina | 2006/11/08

THinz and the pill

I am on the pil and have been using thingz for the last month. I heard that Thinz might interfere with the pill. Is this true? I am also worried about the effect of the pill and thinz on an embrio. If you are pregnant and still on any of these can it harm the fetus?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Thinz has not been tested against the Pill so it is not known what it does to the efficacy of the Pill. It would be best to stop it if you were pregnant. The Pill would not harm the fetus if you were pregnant.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement